Követés
Chen, Bang-Yen (陳邦彦)
Chen, Bang-Yen (陳邦彦)
University Distinguished Professor Emeritus, Department of Mathematics, Michigan State University
E-mail megerősítve itt: msu.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Geometry of submanifolds
BY Chen
2nd Edition, Dover Publications, Mineola, NY, 2019
18992019
Total mean curvature and submanifolds of finite type
BY Chen
2nd edition, World Scientific, Hackensack, NJ, 2015
11612015
Pseudo-Riemannian geometry, δ-invariants and applications
BY Chen
World Scientific, Hackensack, NJ, 2011
6852011
Some pinching and classification theorems for minimal submanifolds
BY Chen
Archiv der Mathematik 60, 568-578, 1993
6181993
Geometry of slant submanifolds
BY Chen
Katholieke Universiteit te Leuven, 1990
6101990
On totally real submanifolds
BY Chen, K Ogiue
Transactions of the American Mathematical Society 193, 257-266, 1974
5161974
Some open problems and conjectures on submanifolds of finite type
BY Chen
Soochow Journal of Mathematics 17 (2), 169-188, 1991
4811991
Slant immersions
BY Chen
Bulletin of the Australian Mathematical Society 41 (1), 135-147, 1990
4271990
Geometry of warped product CR-submanifolds in Kaehler manifolds
BY Chen
Monatshefte für Mathematik 133 (3), 177-195, 2001
4032001
Geometry of submanifolds and its applications
BY Chen
Univ Tokyo, Tokyo, 1981
3801981
When does the position vector of a space curve always lie in its rectifying plane?
BY Chen
The American mathematical monthly 110 (2), 147-152, 2003
3592003
A report on submanifolds of finite type
BY Chen
Soochow Journal of Mathematics 22 (2), 117-337, 1996
3481996
CR-submanifolds of a Kaehler manifold I
BY Chen
J. Differential Geometry 16, 305-322, 1981
3451981
Differential geometry of warped product manifolds and submanifolds
BY Chen
World Scientific, Hackensack, NJ, 2017
3362017
Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimensions
BY Chen
Glasgow Mathematical Journal 41 (1), 33-41, 1999
3021999
Riemannian submanifolds
BY Chen
Handbook of differential geometry 1, 187-418, 2000
2582000
Some new obstructions to minimal and Lagrangian isometric immersions
BY Chen
Japanese Journal of Mathematics 26, 105-127, 2000
2462000
Submanifolds with finite type Gauss map
BY Chen, P Piccinni
Bulletin of the Australian Mathematical Society 35 (2), 161-186, 1987
2461987
Biharmonic surfaces in pseudo-Euclidean spaces
BY Chen, S Ishikawa
Memoirs of the Faculty of Science, Kyushu University. Series A, Mathematics …, 1991
2291991
Totally geodesic submanifolds of symmetric spaces, II
BY Chen, T Nagano
Duke Mathematical Journal 45 (2), 405-425, 1978
2291978
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20